Holomorphicity of $CR$-mappings into a space of large dimension
Matematičeskie zametki, Tome 48 (1990) no. 3, pp. 147-149
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1990_48_3_a19,
author = {A. Yu. Pushnikov},
title = {Holomorphicity of $CR$-mappings into a~space of large dimension},
journal = {Matemati\v{c}eskie zametki},
pages = {147--149},
year = {1990},
volume = {48},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1990_48_3_a19/}
}
A. Yu. Pushnikov. Holomorphicity of $CR$-mappings into a space of large dimension. Matematičeskie zametki, Tome 48 (1990) no. 3, pp. 147-149. http://geodesic.mathdoc.fr/item/MZM_1990_48_3_a19/